| Model Number |
TJF-Q190V |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates light guide lens and objective lens had chip, deep scratches, and the adhesive around the lens had a gap and the adhesive around the objective and light guide lens had lifted off and chipped.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause for the reported events could not be identified.Based on the results of the investigation, it is likely the following led to the malfunctions: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.